MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404272
Medical Device Problem Codes Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that during a surgical procedure, it was confirmed that there was a crack in the inflatable penile prosthesis (ipp) right cylinder connecting tube, the right cylinder and a pump were replaced according to the doctor diagnosis.There were no patient complications.
 
Additional Manufacturer Narrative
Upon receipt of this inflatable penile prosthesis at our quality assurance laboratory, this device was thoroughly analyzed.Microscopic analysis identified first cylinder had wear at fold in the proximal end, middle, and distal end of the cylinder.The second cylinder did not present any damage or abnormalities.The device was tested too.Both cylinders successfully passed leakage test.The pump was also tested, identifying under a microscope observation that the pump was contaminated for bodily fluids; the pump tubing was also cut down to the pump block; however, the tubing did not return to analysis.The pump passed leakage test and to avoid damaging the test equipment, the pump was not functionally tested.The allegation of a hole/perforation was not confirmed.Based on review of all information available and analysis results, a conclusion code of cause not established was assigned to this investigation.Concomitant product udi for pump is (b)(4).Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description

Brand Name
AMS 700 CX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21809330
Report Number2124215-2025-21741
Device Sequence Number8973937
Product Code JCW
UDI-Device Identifier00878953003795
UDI-Public(01)00878953003795(17)200818(10)100251004
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/18/2020
Device Model Number72404272
Device Catalogue Number72404272
Device Lot Number100251004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310, LOT: 100254001; PUMP: UPN: 72404310, LOT: 100254001; RESERVOIR: UPN: 72404161, LOT: 100182013; RESERVOIR: UPN: 72404161, LOT: 100182013
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale